# SDR I5PA2021120588802

- Difficulty date: December 5, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 75,545 hours, 24,539 cycles
- Engine: Pwa PW2037
- System (JASC): 7331 · Fuel Flow Indicating
- Part: None
- Part number: S347100112
- Part serial: 7845L
- Condition: Faulty
- Location: R Eng
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: R ENG FUEL FLOW SLOW TO INDICATE.
CORRECTIVE ACTION: REMOVED AND REPLACED R ENG FUEL FLOW TRANSMITTER IAW AMM 73-31-01. OPERATIONAL TEST OK IAW AMM 71-00-00.
